Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Errata: The elliptic functions as they should be: an account, with applications, of the functions in a new canonical form (Galloway and Porter, Cambridge, 1958) by Albert Eagle

Author: Ove Skovgaard
Journal: Math. Comp. 31 (1977), 614-615
MSC: Primary 65A05
MathSciNet review: 0433795
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Math. Comp., v. 28, 1974, p. 1181, MTE 512.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05

Additional Information

PII: S 0025-5718(1977)0433795-7
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia